MathSciNet Relay Station
MathSciNet bibliographic data
MR2765159 (2012a:54038) 54H25 (47H10)
Moradi, Sirous; Fathi, Zahra; Analouee, Ebrahim The common fixed point of single-valued generalized $\phi\sb f$-weakly contractive mappings. Appl. Math. Lett. 24 (2011), no. 5, 771–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement